EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 64, issue 2, 1998

Uniform Distributions on Spheres in Finite DimensionalL[alpha]and Their Generalizations pp. 103-117 Downloads
Pawel J. Szablowski
Asymptotic Improvement of the Usual Confidence Set in a Multivariate Normal Distribution with Unknown Variance pp. 118-130 Downloads
Yoshikazu Takada
On[alpha]-Symmetric Multivariate Characteristic Functions pp. 131-147 Downloads
Tilmann Gneiting
Constant Local Dependence pp. 148-155 Downloads
M. C. Jones
Projection Method for Moment Bounds on Order Statistics from Restricted Families,: II. Independent Case pp. 156-182 Downloads
Leslaw Gajek and Tomasz Rychlik
Maximum Likelihood Estimation of Isotonic Normal Means with Unknown Variances pp. 183-195 Downloads
Ning-Zhong Shi and Hua Jiang
A Unified and Broadened Class of Admissible Minimax Estimators of a Multivariate Normal Mean pp. 196-205 Downloads
Yuzo Maruyama

Volume 64, issue 1, 1998

On Parameter Estimation for Semi-linear Errors-in-Variables Models pp. 1-24 Downloads
Cui Hengjian and Li Rongcai
Best Attainable Rates of Convergence for Estimators of the Stable Tail Dependence Function pp. 25-47 Downloads
Holger Drees and Xin Huang
Modeling Probabilistic Networks of Discrete and Continuous Variables pp. 48-65 Downloads
Enrique Castillo, José Manuel Gutiérrez and Ali S. Hadi
Uniformity of Double Saddlepoint Conditional Probability Approximations pp. 66-85 Downloads
John E. Kolassa
The Generalized Integer Gamma Distribution--A Basis for Distributions in Multivariate Statistics pp. 86-102 Downloads
Carlos A. Coelho

Volume 63, issue 2, 1997

Unbiased Estimation for a Multivariate Exponential whose Components have a Common Shift pp. 199-221 Downloads
Laurent Bordes, Mikhail Nikulin and Vassily Voinov
Median Balls: An Extension of the Interquantile Intervals to Multivariate Distributions pp. 222-241 Downloads
Jean Averous and Michel Meste
A New Class of Consistent Estimators for Stochastic Linear Regressive Models pp. 242-258 Downloads
Hong-Zhi An, Fred J. Hickernell and Li-Xing Zhu
Compact Matrix Expressions for Generalized Wald Tests of Equality of Moment Vectors pp. 259-276 Downloads
Albert Satorra and Heinz Neudecker
On Domains of Attraction of Multivariate Extreme Value Distributions under Absolute Continuity pp. 277-295 Downloads
Seokhoon Yun
ML Estimation of the MultivariatetDistribution and the EM Algorithm pp. 296-312 Downloads
Chuanhai Liu
On a Conjecture Concerning a Theorem of Cramér and Wold pp. 313-319 Downloads
Guenther Walther

Volume 63, issue 1, 1997

On Estimated Projection Pursuit-Type Crámer-von Mises Statistics pp. 1-14 Downloads
Li-Xing Zhu, Kai-Tai Fang and Muhammad Bhatti
On Inconsistency of the Jackknife-after-Bootstrap Bias Estimator for Dependent Data pp. 15-34 Downloads
Soumendra Nath Lahiri
Geodesic Estimation in Elliptical Distributions pp. 35-46 Downloads
Maia Berkane, Kevin Oden and Peter M. Bentler
Classification of Binary Vectors by Stochastic Complexity pp. 47-72 Downloads
Mats Gyllenberg, Timo Koski and Martin Verlaan
Wishart and Pseudo-Wishart Distributions and Some Applications to Shape Theory pp. 73-87 Downloads
José A. Díaz-García, Ramón Gutierrez Jáimez and Kanti V. Mardia
On the Effect of Inliers on the Spatial Median pp. 88-104 Downloads
Bruce M. Brown, Peter Hall and G. Alastair Young
Multidimensional Bhattacharyya Matrices and Exponential Families pp. 105-118 Downloads
Denys Pommeret
GeneralM-Estimation pp. 119-135 Downloads
Z. D. Bai and Y Wu
Random Deletion Does Not Affect Asymptotic Normality or Quadratic Negligibility pp. 136-179 Downloads
Harry Kesten and R. A. Maller
Set-Valued Stationary Processes pp. 180-198 Downloads
Rongming Wang and Zhenpeng Wang

Volume 62, issue 2, 1997

Linear Discrimination with Adaptive Ridge Classification Rules pp. 169-180 Downloads
Wei-Liem Loh
Some Classes of Multivariate Life Distributions in Discrete Time pp. 181-189 Downloads
N. Unnikrishnan Nair and G. Asha
A Study on Bandwidth Selection in Density Estimation under Dependence pp. 190-203 Downloads
Tae Yoon Kim and Denis D. Cox
On the Estimation of a Support Curve of Indeterminate Sharpness pp. 204-232 Downloads
Peter Hall, Michael Nussbaum and Steven E. Stern
Functional Central Limit Theorems for Triangular Arrays of Function-Indexed Processes under Uniformly Integrable Entropy Conditions pp. 233-272 Downloads
Klaus Ziegler
Multivariate Hazard Rates under Random Censorship pp. 273-309 Downloads
Jean-David Fermanian

Volume 62, issue 1, 1997

A New Approach to the BHEP Tests for Multivariate Normality pp. 1-23 Downloads
Norbert Henze and Thorsten Wagner
Convergence of Dirichlet Measures Arising in Context of Bayesian Analysis of Competing Risks Models pp. 24-35 Downloads
Victor H. Salinas-Torres, Carlos A. de Bragança Pereira and Ram C. Tiwari
Goodness-of-Fit Tests for a Multivariate Distribution by the Empirical Characteristic Function pp. 36-63 Downloads
Yanqin Fan
On the Multivariate Normal Hazard pp. 64-73 Downloads
Pushpa L. Gupta and Ramesh C. Gupta
Characterization of Multivariate Stationary Gaussian Reciprocal Diffusions pp. 74-99 Downloads
Bernard C. Lévy
A Theorem on Uniform Convergence of Stochastic Functions with Applications pp. 100-109 Downloads
Ke-Hai Yuan
On a Conjecture of Krishnamoorthy and Gupta pp. 110-120 Downloads
François Perron
On Estimating the Dimensionality in Canonical Correlation Analysis pp. 121-136 Downloads
Brenda K. Gunderson and Robb J. Muirhead
Some New Statistics for Testing Hypotheses in Parametric Models pp. 137-168 Downloads
D. Morales, L. Pardo and I. Vajda

Volume 61, issue 2, 1997

Multivariate Exponential Distributions with Constant Failure Rates pp. 159-169 Downloads
Asit P. Basu and Kai Sun
Combining Independent Information in a Multivariate Calibration Problem pp. 171-186 Downloads
K. Krishnamoorthy and Darren J. Johnson
An Asymptotic Expansion for the Distribution of Hotelling'sT2-Statistic under Nonnormality pp. 187-193 Downloads
Yasunori Fujikoshi
Rates of Convergence for Bivariate Extremes pp. 195-230 Downloads
Laurens de Haan and L. Peng

Volume 61, issue 1, 1997

On Rankings Generated by Pairwise Linear Discriminant Analysis of m Populations pp. 1-28 Downloads
Hidehiko Kamiya and Akimichi Takemura
Tests for Equality of Parameter Matrices in Two Multivariate Linear Models pp. 29-37 Downloads
Daan G. Nel
A Cross-Validation Bandwidth Choice for Kernel Density Estimates with Selection Biased Data pp. 38-60 Downloads
Colin O. Wu
Simultaneous Estimation in a Restricted Linear Model pp. 61-66 Downloads
C. Rueda, B. Salvador and M. A. Fernández
On the Asymptotics of Quantizers in Two Dimensions pp. 67-85 Downloads
Yingcai Su
Supermodular Stochastic Orders and Positive Dependence of Random Vectors pp. 86-101 Downloads
Moshe Shaked and Jevaveerasingam Shanthikumar
Efficiency Comparisons in Multivariate Multiple Regression with Missing Outcomes pp. 102-128 Downloads
Andrea Rotnitzky, Christina A. Holcroft and James M. Robins
Wishart and Chi-Square Distributions Associated with Matrix Quadratic Forms pp. 129-143 Downloads
Thomas Mathew and Kenneth Nordström
LAD Regression for Detecting Outliers in Response and Explanatory Variables pp. 144-158 Downloads
Yadolah Dodge
Page updated 2025-04-03